標題: Well-posedness of the hydrodynamic model for semiconductors
作者: Yeh, LM
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
公開日期: 1-十二月-1996
摘要: This paper concerns the well-posedness of the hydrodynamic model for semiconductor devices, a quasi-linear elliptic-parbolic-hyperbolic system. Boundary conditions for elliptic and parabolic equations are Dirichlet conditions while boundary conditions for the hyperbolic equations are assumed to be well-posed in L(2) sense. Maximally strictly dissipative boundary conditions for the hyperbolic equations satisfy the assumption of well-posedness in L(2) sense. The well-posedness of the model under the boundary conditions is demonstrated.
URI: http://hdl.handle.net/11536/890
ISSN: 0170-4214
期刊: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
Volume: 19
Issue: 18
起始頁: 1489
結束頁: 1507
顯示於類別:期刊論文


文件中的檔案:

  1. A1996VW58300004.pdf